# SDR USAABB04040

- Difficulty date: April 26, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1275 - ON TAKEOFF OUT OF PHL, CREW REPORTED A FAINT ELECTRICAL ODOR AROUND THE L2 DOOR.  AFTER TAKEOFF, ODOR DISSIPATED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT PIT.  MAINTENANCE CHECKED ELECTRICAL SYSTEM AROUND THE L2 DOOR, INCLUDING THE CIRCUIT BREAKERS.  CHECKED ABOVE CEILING PANELS AND COULD NOT FIND OR DUPLICATE SOURCE.  MAINTENANCE SUSPECTS RUNWAY ODOR.  (M)
